# SDR NWAA081359852

- Difficulty date: March 30, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 74,380 hours, 75,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY OVERWING EXIT SIGNS ON ROWS 11, 13, AND 14 WERE INOPERATIVE.  THE POWER SUPPLY/BATTERY PACK WAS REPLACED AND SYSTEM CHECKS NORMAL.
